# SDR UIEA2017030200259

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF R3 DOOR FAILED A 15 MINUTE TEST.  REPLACED THE BATTERY PACK AND PERFORMED A POWER SUPPLY TEST IAW AMM 31-51-04.  NO DEFECTS NOTED.
